MAUDE Adverse Event Report: PR006 PUERTO RICO-ANASCO DRAIN JACKSON PRATT 10FR 1/8END; CATHETER, IRRIGATION

PR006 PUERTO RICO-ANASCO DRAIN JACKSON PRATT 10FR 1/8END; CATHETER, IRRIGATION
Model Number SU130-1321
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Customer report that on (b)(6) 2024, a 72-year-old male patient got right knee uka pain and was admitted to our hospital for operation.The patient underwent right revision total knee replacement on the same day and a wound drain was inserted.On (b)(6) 2024, the drain was removed and the patient discharged to home.On 8/1/2024, we were informed by the doctor that during follow-up consultation, knee x-ray revealed a foreign body was inside the patient's right knee and scheduled on (b)(6) 2024 to undergo operation for removal of foreign body.A 6.5cm foreign body (part of the drain) was retrieved and patient discharged on the same day.No adverse symptoms detected.The hospital reported the case to the supplier on 8/15/2024.
 
Additional Manufacturer Narrative
A sample was received inside of a plastic bag, not its original package, for investigation.It appears that when the drain broke there was a portion of the length of the drain that was discarded and not returned for evaluation.Visual inspection revealed that the clear silicone tubing broke.The microscopic examination revealed a wavy/jagged edge at the tubing fracture site.The characteristic of the fractured area suggests that an instrument was used to handle the product.This observation could suggest that the drain was exposed to excessive force.The evaluation of the returned product and the description reported by the customer suggests the drain was left in for an extended period; therefore, possibly causing tissue ingrowth and making it difficult for drain removal.The most probable root cause was identified as misuse by the customer since a wavy/jagged edge condition was observed and the drain was left inside the patient for an extended period.It is recommended to strictly follow the instructions provided in the instruction for use (ifu) data included with the product to ensure drains are properly used.According to the ifu.¿drains or tubing should not be handled with any instruments.This can lead to tearing, warping, or weakening and subsequent breakage of the drain.To facilitate removal of the drain, the drain and tubing portions should not be curled, pinched, over-stretched or sutured; either internally or externally.Do not suture the drain(s).Drains should be placed and removed carefully by hand only with a slow, steady pressure.Excessive force may result in breakage.During placement and removal of the drain, do not nick, cut, tear or otherwise damage the drain as this may lead to breakage.Leaving the drain implanted for any period of time which allows for tissue ingrowth around the drain and into the holes, may cause breakage on removal.¿ the device history record (dhr) for this lot number was manufactured and released in compliance with all requirements.We will continue to monitor trends and utilize the information as part of continuous improvement.
 
Additional Manufacturer Narrative
A correction report is being submitted since in section h11 on the correction report 1423537-2024-00155-2 filed on17-nov-2025, the date referenced as 7/5/2025 was entered incorrectly.The correct date should be 7/5/2024.
 
Additional Manufacturer Narrative
A correction report is being submitted since in section b4 of the original report 1423537-2024-00155 filed on september 17, 2024, the date of (b)(6) 2024 was incorrectly reported to us in the following quote "customer report that on (b)(6) 2024, a 72-year-old male patient got right knee uka pain and was admitted to our hospital for operation." the correct date should be (b)(6) 2025 and has now been entered into section b4.
 
Event or Problem Description
Customer report that on (b)(6) 2024, a 72-year-old male patient got right knee uka pain and was admitted to our hospital for operation.The patient underwent right revision total knee replacement on the same day and a wound drain was inserted.On (b)(6) 2024, the drain was removed and the patient discharged to home.On 8/1/2024, we were informed by the doctor that during follow-up consultation, knee x-ray revealed a foreign body was inside the patient's right knee and scheduled on (b)(6) 2024 to undergo operation for removal of foreign body.A 6.5cm foreign body (part of the drain) was retrieved and patient discharged on the same day.No adverse symptoms detected.The hospital reported the case to the supplier on 8/15/20204.

Brand Name
DRAIN JACKSON PRATT 10FR 1/8END
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key20236142
Report Number1423537-2024-00155
Device Sequence Number12921106
Product Code GBX
UDI-Device Identifier10192253022407
UDI-Public(01)10192253022407(17)260831(10)1211115
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSU130-1321
Device Catalogue NumberSU130-1321
Device Lot Number1211115
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date11/21/2024
11/17/2025
11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight55 KG